Ask an expert
Question

13 Mar 2007

body changes
i stopped using the pill last month & since then have noticed a few changes in my body, but 1 thing thats worrying me is that i have a discharge that is brown in colour & my vagina is a bit swollen & itchy sometimes. i've noticed it since Saturday and im using Canex V at the moment. what could this be? or is it just bodily changes after stopping the pill? should i consult a doctor or should i continue using this treatment? please help
Answer 426 views
Expert
GynaeDoc
gynaedoc

01 Jan 0001

It sounds like thrush. Wait and see if the Canesten helps.

Best wishes
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.